# SDR ASAA1058364

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 13,531 hours, 4,065 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPCU NORMAL C/B POPPED.  INSPECTED AND VERIFIED FAULT.  RESET CB PER 20 60 01.  PERFORMED OPS CHECK PER 24 34 00 710 802.  NO FAULTS DETECTED.  SYS CHECKS NORMAL.  NO PREVIOUS HISTORY.
